Analytic solution method for fractional fuzzy conformable Laplace transforms

Abstract

Recently, a new fuzzy fractional derivative called the fuzzy generalized conformable fractional derivative is given which is based on the basic limit definition of the derivative in Harir et al. (Adv Fuzzy Syst Article ID 1954975, 7 (2019), https://doi.org/10.1155/2020/1954975). In this paper, we study a fuzzy conformable Laplace transform and under the generalized conformable fractional derivatives concept, we use it in an analytic solution method for some fuzzy fractional differential equations. The related theorems and properties are proved in detail and the method is illustrated by solving an example.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Abdeljawad, T., Alzabut, J., Jarad, F.: A generalized Lyapunov-type inequality in the frame of conformable derivatives. Adv. Differ. Equ. 2017, 321 (2017). https://doi.org/10.1186/s13662-017-1383-z

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Allahviranloo, T., Abbasbandy, S., Salahshour, S., Hakimzadeh, A.: A new method for solving fuzzy linear differential equations. Computing 92, 181–97 (2011)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Allahviranloo, T., Ahmadi, M.B.: Fuzzy Laplace transforms. Soft. Comput. 14, 235–43 (2010)

    Article  Google Scholar 

  5. 5.

    Al-Refai, M., Abdeljawad, T.: Fundamental results of conformable Sturm-Liouville eigenvalue problems. Complexity Article ID 3720471, 7 (2017). https://doi.org/10.1155/2017/3720471

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Alqudah, M.A., Ravichandran, C., Abdeljawad, T., et al.: New results on Caputo fractional-order neutral differential inclusions without compactness. Adv. Differ. Equ. 2019, 528 (2019). https://doi.org/10.1186/s13662-019-2455-z

    MathSciNet  Article  Google Scholar 

  7. 7.

    Arfan, M., Shah, K., Abdeljawad, T., Hammouch, Z.: An efficient tool for solving two-dimensional fuzzy fractional-ordered heat equation. https://doi.org/10.1002/num.22587

  8. 8.

    Bede, B., Rudas, I.J., Bencsik, A.L.: First order linear fuzzy differential equations under generalized differentiability. Inf. Sci. 177, 1648–1662 (2007)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Chadli, L.S., Harir, A., Melliani, S.: Fuzzy Euler differential equation. SOP Trans. Appl. Math. 2, 1 (2015). https://doi.org/10.15764/AM.2015.01001

    Article  MATH  Google Scholar 

  10. 10.

    Goo, H.Y., Park, J.S.: On the continuity of the Zadeh extensions. J. Chung Cheong Math. Soc. 20(4), 525–533 (2007)

    Google Scholar 

  11. 11.

    Harir, A., Melliani, S., Chadli, L.S.: Fuzzy generalized conformable fractional derivative. Adv. Fuzzy Syst. Article ID 1954975, 7 (2019). https://doi.org/10.1155/2020/1954975

    Article  Google Scholar 

  12. 12.

    Harir, A., Melliani, S., Chadli, L.S.: Fuzzy conformable fractional semigroups of operators. Int. J. Differ. Equ. Article ID 8836011, 6 (2020). https://doi.org/10.1155/2020/8836011

    MathSciNet  Article  Google Scholar 

  13. 13.

    Harir, A., Melliani, S., Chadli, L.S.: Fuzzy fractional evolution equations and fuzzy solution operators. Adv. Fuzzy Syst. Article ID 5734190, 10 (2019). https://doi.org/10.1155/2019/5734190

    MathSciNet  Article  Google Scholar 

  14. 14.

    Harir, A., Melliani, S., Chadli, L.S.: Hybrid fuzzy differential equations. AIMS Math. 5(1), 273–285 (2019). https://doi.org/10.3934/math.2020018

    MathSciNet  Article  Google Scholar 

  15. 15.

    Harir, A., Melliani, S., El Harfi, H., Chadli, L.S.: Variational iteration method and differential transformation method for solving the SEIR epidemic model. Int. J. Differ. Equ. Article ID 3521936, 7 (2020). https://doi.org/10.1155/2020/3521936

    MathSciNet  Article  Google Scholar 

  16. 16.

    Jarad, F., Abdeljawad, T.: Generalized fractional derivatives and Laplace transform. Discret. Contin. Dyn. Syst. S 13(3), 709–722 (2020). https://doi.org/10.3934/dcdss.2020039

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Kaleva, O.: Fuzzy differential equations. Fuzzy Set Syst. 24, 301–17 (1987)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Kumar, A., Chauhan, H.V.S., Ravichandran, C., et al.: Existence of solutions of non-autonomous fractional differential equations with integral impulse condition. Adv. Differ. Equ. 2020, 434 (2020). https://doi.org/10.1186/s13662-020-02888-3

    MathSciNet  Article  Google Scholar 

  20. 20.

    Hoa, N.V., Ho, V., Tran, M.D.: Fuzzy fractional differential equations under Caputo Katugampola fractional derivative approach. Fuzzy Sets Syst. 375, 70–99 (2019)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)

    Google Scholar 

  22. 22.

    Perfilieva, I.: Fuzzy transforms: theory and applications. Fuzzy Sets Syst. 157, 993–1023 (2006)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Podlubny, I.: Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198. Academic Press, New York (1998)

    Google Scholar 

  24. 24.

    Rashid, S., Akdemir, A.O., Nisar, K.S., et al.: New generalized reverse Minkowski and related integral inequalities involving generalized fractional conformable integrals. J. Inequal. Appl. 2020, 177 (2020). https://doi.org/10.1186/s13660-020-02445-2

    MathSciNet  Article  Google Scholar 

  25. 25.

    Salahshour, S., Allahviranloo, T.: Applications of fuzzy Laplace transforms. Soft. Comput. 17, 145–158 (2013)

    Article  Google Scholar 

  26. 26.

    Salahshour, S., Haghi, E.: Solving fuzzy heat equation by fuzzy Laplace transforms. Commun. Comput. Inform. Sci. 81, 512–21 (2010). (Part 5, Part 7)

    Article  Google Scholar 

  27. 27.

    Stefanini, L.: A generalization of Hukuhara difference and division for interval and fuzzy arithmetic. Fuzzy Sets Syst. 161, 1564–1568 (2010)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Ullah, A., Ullah, Z., Abdljawad, T., Hammouch, Z., Shah, K.: A hybrid method for solving fuzzy Volterra integral equations of separable type kernels. J. King Saud Univ. Sci. 33(1), 2021 (2021). https://doi.org/10.1016/j.jksus.2020.101246

    Article  Google Scholar 

  29. 29.

    Wu, H.C.: The fuzzy Riemann integral and its numerical integration. Fuzzy Set Syst. 110, 1–25 (2000)

    MathSciNet  Article  Google Scholar 

  30. 30.

    Zhu, Y.: Stability analysis of fuzzy linear differential equations. Fuzzy Optim. Decis. Mak. 9, 169–86 (2010)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. Harir.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Harir, A., Melliani, S. & Chadli, L.S. Analytic solution method for fractional fuzzy conformable Laplace transforms. SeMA (2021). https://doi.org/10.1007/s40324-021-00240-7

Download citation

Keywords

  • Fuzzy conformable Laplace transform
  • Generalized conformable derivatives
  • Fuzzy fractional differential
  • Fuzzy valued function

Mathematics subject classification

  • 34A07
  • 26A33
  • 44A10